# SDR USAA051037

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT O/B VERTICAL FIN ATTACH LUG ON FUSELAGE.  MACHINED AFT CHAMFER AND BOR TO CLEAN UP CORROSION & INSTALL NEW BUSHING IAW EA 96788, DEFECT SIZE .080 INCH DEEP.
